# SDR 2003F00359

- Difficulty date: May 20, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PILOT'S PREFLIGHT, WITH APU RUNNING, THE 'RUDDER LIMIT FAIL' RED CAS MESSAGE ANNUNCIATED.  ANOTHER AIRCRAT WAS UTILIZED FOR THE TRIP.  THE RUDDER LIMITER FAILED TO ACTUATE DUE TO A FAULT IN THE ELECTRICAL COMPONENTS OF THE SYSTEM.  AIRCRAFT WAS DE-POWERED AND RESET.  NO FAULTS WERE NOTED WHEN POWERED UP A SECOND TIME.  NO ACTIVE FAULTS WERE NOTED IN IMT.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
